# SDR UIEA2019081545165

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Block
- Part number: YHLZG161
- Condition: Corroded
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROUND BLOCK OF GD00202 LOCATED AT STA 547, WL 123,  LBL 55 FOUND CORRODED.  REMOVED CORRODED GROUND BLOCK IAW SRM 51-04-02-0G-0 REV 110.  INSTALLED NEW GROUND BLOCK ON REPAIR ANGLE IAW EI T2019A53M-2632 REV.2.  REMOVED & RE-INSTALLED GD00202 GROUND MODULE PINS PER SWPM 20-90-11 REV 71, WDM 25-53-15 AND 25-53-16 REV. 55,  PERFORMED LATERAL GUIDE OPERATIONAL TEST IAW AMM 25-53-00-700-830-010 REV.127 AND THE RESULT WAS SATISFACTORY.
